# SDR ASAA0843585

- Difficulty date: September 20, 2008
- Submitted: October 15, 2008
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 52,642 hours, 33,555 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C336411
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH SHEAR TIE REPAIR AT STA 380 BETWEEN STA 25L AND 26L REF ASA EA 5310 02675 ITEM 7 IAW SRM 53-00-07 (EDGE DISTANCE AT FASTENER HOLES BELOW MINIMUM).  REMOVED DAMAGED SHEAR TIE, LOCATED DRILLED AND INSTALLED A REPLACEMENT SHEAR TIE IAW SRM 53-00-07 FIG 201.
